MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 100CTMG/DL
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Blurred Vision (2137); Dizziness (2194)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-62: user had poor technique.Adverse event report is being submitted due to symptoms related to diabetes - blurred vision and dizziness.Manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.No product notification letter sent since no customer address on file.
 
Event or Problem Description
Consumer reported complaint for e-0 error.At the time of the call the customer reported feeling dizzy and having blurry vision.Customer stated she was going to seek medical intervention and could not continue with the call.No further information was able to be obtained.(b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 26-aug-2020: h6: updated fda's method, result, and conclusion codes h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10250419
Report Number1000113657-2020-00471
Device Sequence Number514801
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/13/2020
Device Model NumberSTRIP, RLN TMX 100CTMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMW3360S
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/12/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;